Lifts of generalized symmetric spaces to tangent bundles

Masami Sekizawa

Časopis pro pěstování matematiky (1987)

  • Volume: 112, Issue: 3, page 261-268
  • ISSN: 0528-2195

How to cite

top

Sekizawa, Masami. "Lifts of generalized symmetric spaces to tangent bundles." Časopis pro pěstování matematiky 112.3 (1987): 261-268. <http://eudml.org/doc/21688>.

@article{Sekizawa1987,
author = {Sekizawa, Masami},
journal = {Časopis pro pěstování matematiky},
keywords = {generalized symmetric space; complete lift; symmetric pseudo-Riemannian space; tangent bundle},
language = {eng},
number = {3},
pages = {261-268},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Lifts of generalized symmetric spaces to tangent bundles},
url = {http://eudml.org/doc/21688},
volume = {112},
year = {1987},
}

TY - JOUR
AU - Sekizawa, Masami
TI - Lifts of generalized symmetric spaces to tangent bundles
JO - Časopis pro pěstování matematiky
PY - 1987
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 112
IS - 3
SP - 261
EP - 268
LA - eng
KW - generalized symmetric space; complete lift; symmetric pseudo-Riemannian space; tangent bundle
UR - http://eudml.org/doc/21688
ER -

References

top
  1. J. Černý O. Kowalski, Classification of generalized symmetric pseudo-Riemannian spaces of dimension n ≤ 4, Tensor, N.S. 38 (1982), 255-267. (1982) Zbl0505.53024MR0832656
  2. A. S. Fedenko, Ѕpaces with symmetries, (Russian, a booklet). Izd. BGU Minsk, 1977. (1977) Zbl0463.53034
  3. P. G. Graham A. J. Ledger, s-rеgular manifolds, Differential Geomеtry - in honor of Kentaro Yano, Kinokuniya Publ., Tokyo, 1972, 1ЗЗ-144. (1972) 
  4. A. Gray, Riemannian manifolds with geodesic symmetries of order З, Ј. Differential Geometry 7 (1972), З4З-З69. (1972) Zbl0275.53026MR0331281
  5. S. Kobayashi K. Nomizu, Foundations of differential geometry II, Interscience Publ., New-York, London, 1969. (1969) Zbl0175.48504MR0238225
  6. O. Kowalski, Generalized symmetric spaces, Lecture Note in Mathematics 805, Ѕpringer-Verlag, Berlin, Heidelberg, New York, 1980. (1980) Zbl0431.53042MR0579184
  7. A. J. Ledger, Аffine and Riemannian ∑-spaces, Ѕeminar on Mathematical Ѕciences 5, Kеio University, 1982. (1982) 
  8. A. J. Ledger M. Obata, Аffinе and Riеmannian s-manifolds, Ј. Diffеrеntial Gеomеtry 2 (1968), 451-459. (1968) Zbl0177.24602MR0244893
  9. M. Toomanian, Riemannian extensions and completе lifts of s-spaces, Ph. D. Thеsis, Thе Univеrsity, Ѕouthampton, 1975. (1975) 
  10. S. Węgrzynowski, Classification of gеnеralizеd affinе symmеtric spacеs of dimеnsion n ≤ 4, Dissеrtationеs Math. 194 (1984), 1 - 77. (194) 
  11. K. Yano S. Kobayashi, Prolongations of tеnsor fiеlds and connеctions to tangеnt bundlеs I, - Gеnеral thеory - Ј. Math. Ѕoc. Јapan 18 (1966), 194-210. (1966) MR0193596
  12. M. Toomanian, Rеgulaг s-strukturе on TM, Tеnsoг, N. Ѕ. 42 (1985), 225-228. (1985) Zbl0589.53054

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.